# SDR AALA2018102329028

- Difficulty date: October 19, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 44,749 hours, 16,948 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cover
- Condition: Leaking
- Location: Apu Oil Heater
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  DIRTY SOCK ODOR DURING CLIMB,  DISSIPATED AFTER ENGINE NR 2 BLEED AND PACK 2 OFF.  APU OIL HEATER COVER LEAKING OIL.  SEALED THE APU OIL HEATER COVER IAW AMM 4-96-51. LEAK CHECKED GOOD.
